Today is first day taking this. 150 mg I've been scared to take any medicine only cuz I had bad reaction to one of them. Vomiting and diarrhea that led me to hospital over night cuz of dehydration.
You may experience some mild discomfort in the beginning, but try and hold on. If it makes you nauseated take with food and try to eat small meals through out the day. Also, if it gives you some diarrhea be sure to drink plenty of fluids preferably with electrolytes in them. The side effects will subside so give it time unless it makes you as ill as before, then call the doctor. Remember it takes several weeks to gradually feel the benefits of this med so be patient.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2010 • 1 answer
Posted 23 Jul 2011 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 24 Mar 2016 • 0 answers
Posted 26 May 2016 • 2 answers